BibTeX record journals/tamm/IannucciL02

download as .bib file

@article{DBLP:journals/tamm/IannucciL02,
  author    = {Douglas E. Iannucci and
               Kee{-}Wai Lau},
  title     = {Triperfect Numbers: 10800},
  journal   = {Am. Math. Mon.},
  volume    = {109},
  number    = {3},
  pages     = {304--305},
  year      = {2002},
  url       = {http://www.jstor.org/stable/2695373},
  timestamp = {Thu, 18 Jun 2020 22:12:31 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/IannucciL02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics